| Catalog Number |
08496609190 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Hyperthyroidism (4924)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas e411 disk serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys anti-tshr results from cobas e411 disk analyzer.One example was an initial result of 3.3 iu/l.The repeat result after re-centrifugation was 2.9 iu/l.The result from an outsourced laboratory using alinity was 1.8 iu/l.The customer performed comparisons with the outsourced laboratory using alinity.Sample 1: e411 result was 2.9 iu/l, and the alinity result was 1.7 iu/l.Sample 2: e411 result was 2.4 iu/l, and the alinity result was 0.8 iu/l.Sample 3: e411 result was 2.2 iu/l, and the alinity result was <0.8 iu/l.Sample 4: e411 result was 3.8 iu/l, and the alinity result was 2.3 iu/l.Sample 5: e411 result was 2.4 iu/l, and the alinity result was 0.9 iu/l.Sample 6: e411 result was 2.0 iu/l, and the alinity result was <0.8 iu/l.Sample 7: e411 result was 7.1 iu/l, and the alinity result was 4.6 iu/l.Sample 8: e411 result was 2.5 iu/l, and the alinity result was 1.3 iu/l.Sample 9: e411 result was 2.0 iu/l, and the alinity result was <0.8 iu/l.Sample 10: e411 result was 2.3 iu/l, and the alinity result was 1.1 iu/l.Patient "a" e411 results were 4.6 iu/l and 4.1 iu/l.The result using alinity was 2.8 iu/l.Patient "b" e411 results were 2.3 iu/l and 2.0 iu/l.The result using alinity was 0.9 iu/l.
Additional Manufacturer Narrative
Issues have been identified with the elecsys anti-tshr assay, particularly around the 1.75 iu/l medical decision point.Roche diagnostics has issued an urgent medical device correction for this issue, entitled "elecsys® anti-tshr assay ¿ deviations on cobas® e 411, 402, and 801 analyzers." this correction has been reported to fda.Roche diagnostics investigated and confirmed the customers' allegations.The root cause for the variations in the elecsys anti-tshr assay was an insufficiency of the assay's routine production process.For the platform-to-platform deviation (cobas e 411 vs.Cobas e 402/e 801), differences arose due to an insufficient alignment concept between the platforms.These variations were further influenced by updates to the routine production process for this assay.For the lot-to-lot deviation on e 411, measures taken to enhance robustness led to additional shifts.Customers were advised to immediately discontinue using and discard the affected lot numbers: 840183 and 874011 on the cobas e402/e801 analyzer 840177 on the cobas e411 analyzer.Customers were advised to switch to the new unaffected lot numbers: 908953 on the cobas e402/e801 analyzer 906872 on the cobas e411 analyzer.The cobas e601 and e602 modules are not affected and can be used with all currently available lots and with the upcoming lots without restrictions.Medwatch fields h7 and h9 have been updated.